# SDR SIMA200825503

- Difficulty date: September 7, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Condition: Disengaged
- Location: Pax Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3118,  CREW REPORTED DURING CLIMB OUT AT APPROX 1500 FT CREW HEARD NOISE IN COCKPIT ALONG WITH NR 1 FA. MAIN PAX DOOR HANDLE MOVED ABOUT 2 INCHES AND RED INDICATION NOTED ON ALIGNMENT MARKS. PRESSURIZATION HELD STEADY THROUGH OUT FLIGHT. CREW ELECTED TO RETURN TO DEPARTURE. ACFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. ACFT REMOVED FROM SERVICE. FOUND PLUNGER NOT FULLY ENGAGED WITH PAX DOOR HANDLE IN THE STOWED POSITION. ADJUSTED PUSH ROD ASSY IAW AMM 52-11-02.  PERFORMED OPERATIONAL TEST OF THE PAX DOOR IAW AMM 52-11-00.  OPERATIONAL CHECK GOOD. ACFT RETURNED TO SERVICE. (K)
